CONTACT ME:

If you would like to contact me, leave a comment at the bottom of the last post. I moderate all comments before they are posted, so if it has your email I won't publish it.
..........................................................................................
ALL PHOTOS ARE SUBJECT TO COPY RIGHT. DO NOT "PIN", SAVE, OR USE ANY PHOTOS WITH OUT PERMISSION, THANK YOU!

1.09.2011

WE NEED YOUR PRAYERS.

Just an update on Cole, at the end of this month...Cole will be on the Ketogenic Diet for 1 year now. The diet has helped about 75% of his seizures...now, we are working on the last 25% which will be quite a journey...with Seizure meds...it's not quite as easy as just "taking meds", it's quite more complicated with children and meds...(with your prayers & blessings, we are hoping that it will be "easy" or "easier") and that we will be able to find the right dosage and meds for Cole. This is a whole other world for us (as all the mom's w/Epileptic Kids know).

We will be starting Keppra this week (he will still be on the Ketogenic Diet since it has help quite a bit). Though, it will take about 1 month to fully start him on it. We will up his dosages accordlingly (with the help of the person in our last post!!).

We would greatly apprecitate your prayers for Cole. We are hopping he dosn't have bad side effects. This medication also causes children to have severe anger problems/behavioral...we are also praying that he his body will be able tolerate this medication.

Thanks for all of your love and support.


KEPPRA
What side effects can this medication cause?
•drowsiness
•weakness
•unsteady walking
•coordination problems
•headache
•pain
•forgetfulness
•anxiety
•agitation or hostility
•dizziness
•moodiness
•nervousness
•numbness, burning, or tingling in the hands or feet
•loss of appetite
•vomiting
•diarrhea
•constipation
•changes in skin color
TELL YOUR DOCTOR IF YOU HAVE:
•depression
•hallucinating (hearing voices or seeing visions that do not exist)
•thoughts of killing yourself
•seizures that are worse or different than the seizures you had before
•fever, sore throat, and other signs of infection
•double vision
•itching
•rash
•swelling of the face

5 comments:

  1. Sarah our thoughts and prayers will be with you and your family.. I will also make sure to put your name in the temple this week. You are so strong and such an amazing example!!

    ReplyDelete
  2. This comment has been removed by the author.

    ReplyDelete
  3. good luck guys! we will send some prayers your way. I told Ryan which medication cole was beginning and Ry told me that his mom is actually on that medication for her seizures so he knows a little about it. Please keep posting updates so we can see how the little guy is doing. You and Adam are amazing! Love ya.
    -Car

    ReplyDelete
  4. Sarah,

    You are all continually in our prayers and we will be praying extra hard for Cole and his new medication. As a mom my heart aches for you and although our situations are different I know what it's like to not know what your child's future holds. Your bravery and determination for Cole's well being is an inspiration to me! Thank you for being so sweet and supportive of us. I hope you know how much we love and pray for your family as well. I will be checking back often to see how the changes are going.

    Much love,

    Ashley

    ReplyDelete
  5. Oh Sarah I so pray that Keppra doesn't have the same effects on Cole as it did on Manoah. It caused Manoah to be very aggressive. It was really hard to handle because he was such a sweet boy. I knew in my heart that it was the med's & sure enough shortly after we stopped it, he went back to being the sweet boy! I am truly praying hard that this helps Cole's seizures. Hang in there girly! ~Robin

    ReplyDelete